# SDR SIMA20211127004

- Difficulty date: November 27, 2021
- Submitted: November 28, 2021
- Operation: Air carrier
- Aircraft: N226NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000540
- Aircraft time: 14,221 hours, 9,459 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTS- FOUND PASSENGER DOOR HARD TO OPEN-C/A-FOUND LH ROLLERS STICKING. LUBRICATED ROLLERS AS REQUIRED. NO OTHER DEFECTS NOTED.
